# SDR SIMA2020021407007

- Difficulty date: January 7, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 36,678 hours, 31,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: External Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT 2 AND EXTERNAL WING FUSELAGE FRONT FAIRING R/H LIGHT INOP WHEN EMERGENCY LIGHTS SET TO ON-C/A-AFTER TROUBELSHOOTING IAW WM 33-50-50 FOUND BATTERY #2 POWER CHARGER FAULTY BATTERY CHARGER #2 REPLACED IAW AMM 33-50-04 AND IPC 33-50-04 ITEM 60 EMERGENCY AISLELIGHT 2 AND EXTERNAL FWD R/H WING TO FUSELAGE FAIRING LIGHT TESTED IAW AMM 33-50-00  NO FAULT FOUND
